Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have low heart rat eafter taking bystolic and causes dizziness with weakness. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1256 Questions
8 hr after taken Bystolic my heart rate drops from 77 to 40 for a couple HR and will this cause some dizziness with weakness like I said .from evening meal this happen around 2am for the heart rate droped for a couple HR I am weakness all time could Bystolic cause this
Posted Sun, 21 Jul 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Sukhvinder Singh 59 minutes later
Respected Sir
1. Bystolic or Nebivolol is a beta-blocker. This group of medicines is known to cause decrease in heart rate and also a feeling of weakness at times. Feeling of weakness may have multiple reasons. It may be directly related to low heart rate which will result in low output in one minute from heart (especially if you had heart attacks in the past). It may also be related to lower pumping ability of heart under the drug effect. It may be related to direct effect of beta-blockers on skeletal muscles, which itself can cause feeling of fatigue or weakness.
2. I would request you to discuss this with your physician/ cardiologist at earliest with these insights. If he agrees, after your examination, a simple reduction of dose will take care of the problem. He will also be able to look for other causes of weakness by examining you.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor